# SDR 2001UALA00171

- Difficulty date: February 22, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 40,231 hours, 4,836 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0277763
- Condition: Cracked
- Location: Fuselage
- Part time: 40,231 hours, 4,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MNTC AT SFO, MECHANIC SAW LIGHT COMING INTO RIGHT SIDE APU BATTERY COMPARTMENT FROM OUTSIDE.  UPON INVESTIGATION, IT WAS DISCOVERED THAT 65B02777-601 SKIN ASSY WAS CRACKED THRU AT APPROX 3 O''CLOCK POSITION.  IT APPEARS THAT THE AFT STR 11(65B02777-63) TO STA 2658 BHD FLANGE ATTACH FASTENERS WERE MISSING, BUT WERE INSTALLED AT ONE TIME.  HOLES WERE WORN OVERSIZED THRU STACK-UP.  *S/D*  REPAIRED 65B02777-63, FRAME FLANGE AND SKIN PER SRM.
